Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 4, 2012Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 2:13 AM EDT for Floyd County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 2:13 AM EDT (06:13 UTC)
Expired
Jun 4, 2012, 2:45 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WWUS82 KFFC 040613
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012

GAZ019-040645-
213 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
      3455 8506 3454 8509 3447 8509 3446 8511
      3443 8509 3442 8511 3439 8501 3425 8502
      3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
          3434 8527

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:49 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 3, 9:49 PM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT SUN JUN 3 2012

UPDATE...
NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST
ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE
FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION
WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE
FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE
AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN
THE CURRENT GRIDS AS WELL.

20

PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS
SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF
SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND
LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT
THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK
OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH
UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY
THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES.
THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR
UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT
WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA
MONDAY INTO MONDAY NIGHT.

FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND
MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW
NORMAL FOR MONDAY.

OVERALL CONFIDENCE IS MEDIUM.

BDL

LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE
START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO
SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS
FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA
WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH.
LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN
PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK
IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND
THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA-
FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY
NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR
THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME
LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO
SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING
SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF
THE SOUTHEAST COAST SUNDAY.

49

FIRE WEATHER...
HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS
AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER
STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO
AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO
FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME.

49

AVIATION...
00Z UPDATE...
VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THIS PERIOD OUTSIDE
OF AREAS OF CONVECTION. BEST CHANCES FOR CONVECTION SPREAD ACROSS
THE AREA FROM NORTHWEST TO SOUTHEAST BETWEEN 06Z AND 18Z...WITH
SCATTERED CONVECTION EXPECTED BEFORE AND AFTER THIS TIME PERIOD.
WINDS WILL REMAIN SOUTHWEST TO WEST AT 3-7KT THROUGH 14Z...
INCREASING TO 8-11KT WITH GUSTS TO 20KT AFTER.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE THROUGH 06Z...MEDIUM CONFIDENCE AFTER DUE TO
COVERAGE OF CONVECTION.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  82  64  83 /  30  70  60  30
ATLANTA         69  83  67  82 /  50  70  60  20
BLAIRSVILLE     63  80  60  79 /  50  70  60  30
CARTERSVILLE    66  81  63  83 /  60  70  60  30
COLUMBUS        70  88  70  87 /  20  50  50  30
GAINESVILLE     67  82  64  80 /  40  70  60  30
MACON           67  86  68  87 /  20  70  60  40
ROME            67  85  66  84 /  60  70  60  20
PEACHTREE CITY  65  82  66  83 /  50  70  60  20
VIDALIA         69  88  71  86 /  20  70  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....27
AVIATION...20
Hazardous weather outlook, Jun 3, 8:11 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT SUN JUN 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
811 PM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS
EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE
REST OF CENTRAL GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A
STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK
ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE
THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL
GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE
FROM LA GRANGE TO MACON TO ATHENS.

.DISCUSSION...
A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY
WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS
NORTHERN MISSISSIPPI AND ALABAMA.  ALTHOUGH INSTABILITY WILL BE
MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE
DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS.  WHILE SEVERE
WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS
MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING
MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP
ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH
GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF
THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE
STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT
WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 4, 12:22 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 AM EDT MON JUN 4 2012

GAZ001>004-012-040500-
1222 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES UNTIL 100 AM
EDT...

AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND CEDAR GROVE...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES
THROUGH 100 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CEDAR GROVE...RISING FAWN...CENTER POST...LINWOOD...
LAFAYETTE...NOBLE...SUTTLES MILL...NAOMI...WOOD STATION...VILLANOW...
MILL CREEK...RESACA...TILTON AND DALTON. HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3481 8557 3481 8490 3471 8490 3471 8494
      3467 8490 3468 8491 3467 8493 3462 8490
      3457 8490 3459 8508 3460 8552
TIME...MOT...LOC 0421Z 272DEG 29KT 3468 8538
Special weather statement, Jun 4, 1:02 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 AM EDT MON JUN 4 2012

GAZ001-002-004-005-007-011>014-019>022-040545-
102 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES UNTIL 145 AM EDT...

AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AUDUBON TO 17 MILES WEST OF CENTER POST...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE NICKELSVILLE...TILTON...VILLANOW...SUTTLES MILL...
NAOMI...CENTER POST...CARTERS...OAKMAN...AUDUBON...RESACA...SUGAR
VALLEY...LAKE MARVIN...SUBLIGNA...REDBUD AND TRION. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3469 8501 3462 8474 3456 8421 3422 8420
      3436 8525 3458 8554 3470 8556
TIME...MOT...LOC 0502Z 301DEG 27KT 3456 8475 3460 8500
          3459 8561
Special weather statement, Jun 4, 1:43 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 AM EDT MON JUN 4 2012

GAZ001-002-011-040615-
143 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 215 AM EDT...

AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF CEDAR GROVE TO 13
MILES WEST OF CLOUDLAND...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CEDAR GROVE...CLOUDLAND...LINWOOD...
MENLO...CENTER POST...LAFAYETTE...BERRYTON...TRION...NAOMI...
SUMMERVILLE...SUBLIGNA...SUTTLES MILL...NAOMI AND VILLANOW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3475 8516 3472 8517 3472 8513 3459 8506
      3458 8511 3448 8516 3445 8518 3444 8550
      3471 8556
TIME...MOT...LOC 0543Z 267DEG 44KT 3468 8549 3455 8550
          3447 8566
Special weather statement, Jun 4, 1:47 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 AM EDT MON JUN 4 2012

GAZ007-012>015-020>023-040630-
147 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES UNTIL 230 AM EDT...

AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUNO TO SONORAVILLE...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE NIMBLEWILL...FAUSETT LAKE...
JUNO...AMICALOLA FALLS STATE PARK...SEQUOYAH LAKE...LAKE TAMARACK...
MARBLEHILL...JASPER...HINTON...SONORAVILLE...RANGER...MCKEE...
FOLSOM...DAWSONVILLE AND TATE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3457 8419 3455 8384 3450 8384 3452 8378
      3450 8370 3412 8384 3414 8398 3417 8406
      3415 8409 3417 8426 3419 8426 3418 8434
      3424 8478 3457 8497 3458 8460
TIME...MOT...LOC 0547Z 288DEG 44KT 3443 8416 3443 8444
          3448 8480
Special weather statement, Jun 4, 2:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012

GAZ019-040645-
213 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
      3455 8506 3454 8509 3447 8509 3446 8511
      3443 8509 3442 8511 3439 8501 3425 8502
      3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
          3434 8527

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:22 AM EDTSpecial Weather StatementFFCWalker, Whitfield38 min
Jun 4, 1:02 AM EDTSpecial Weather StatementFFCChattooga, Gordon, Pickens43 min
Jun 4, 1:43 AM EDTSpecial Weather StatementFFCChattooga32 min
Jun 4, 1:47 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Gordon, Hall, Pickens43 min
Jun 4, 2:06 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall39 min
Jun 4, 2:32 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth28 min
Jun 4, 2:45 AM EDTSpecial Weather StatementFFCBarrow, Jackson30 min
Jun 4, 2:53 AM EDTSpecial Weather StatementFFCTowns, Union, White37 min
Jun 4, 2:58 AM EDTSpecial Weather StatementFFCForsyth32 min
Jun 4, 3:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd37 min
Jun 4, 3:14 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Oglethorpe31 min
Jun 4, 3:29 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 4, 9:22 AM EDTSpecial Weather StatementFFCCarroll, Heard23 min
Jun 4, 9:38 AM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup22 min
Jun 4, 10:02 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jun 4, 11:34 AM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster26 min
Jun 4, 12:20 PM EDTSpecial Weather StatementFFCTreutlen25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.